# SDR DALA2025032102127

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WING CENTER SECTION (WCS) REAR SPAR WEB AND SIDE FRAME BULKHEAD FITTINGS. THE CORROSION ON WING CENTER SECTION REAR SPAR WEB AND REAR SPAR BULKHEAD FITTING REPAIRED PER PRI 624520-14 REV 0, PRI 624520-14 REV 1, AND PRI 624520-14 REV 2. COMPARED AND COMPLIED WITH ER/A 624520-14 REV ORIGINAL. NO DEVIATION. THE BEARING PLATE WAS REPLACED PER B767-400 SRM 51-40-02 REV 73.00 21AUG24. ASSOCIATED ER/A 14-624520 ADDED FOR AC 1804. (LP #0867386)
